# SDR IPXA2018041528587

- Difficulty date: March 28, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT OTBD FLAP OTBD FWD HINGE LOWER LUG HAS CORROSION IN SPHERICAL BEARING BORE.  REPAIRED HINGE LUG  IAW CMM 57-44-09, REPAIR 1.
